# SDR DXTA2008121503403

- Difficulty date: December 15, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 501 hours, 347 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE AP FAIL B MESSAGE FLICKERED THEN ILLUMINATED SOLID.        TROUBLESHOT AUTOPILOT SYS USING DIAGNOSTIC MX SYS.  NO FAULTS FOUND SYSTEM CHECKS GOOD IAW MM 45-40-00.
